# SDR SWAA2020061090168

- Difficulty date: June 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 49,970 hours, 29,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY FORWARD ENTRY DOOR EXIT SIGN BROKEN.  REMOVED + REPLACED FWD ENTRY DOOR LOWER EE FIXURE. OPS CHECK GOOD. REF AMM 33-51-00.
